Determination of Cointegrating Rank in Partially Nonstationary Processess via a Generalised Von-Neuman Criterion

Harris, D. and Poskitt, D.S. (2004) Determination of Cointegrating Rank in Partially Nonstationary Processess via a Generalised Von-Neuman Criterion. The Econometrics Journal, 7 (1). pp. 191-217. ISSN 1368-4221

Abstract

Metadata

Authors/Creators:
  • Harris, D.
  • Poskitt, D.S. (dp526@york.ac.uk)
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 10 Feb 2009 15:57
Last Modified: 10 Feb 2009 15:57
Published Version: http://dx.doi.org/10.1111/j.1368-423X.2004.00127.x
Status: Published
Publisher: Blackwell Publishing
Identification Number: https://doi.org/10.1111/j.1368-423X.2004.00127.x

Share / Export

Statistics